Please use this identifier to cite or link to this item:
Publisher DOI: 10.1007/s00023-016-0532-3
Title: Spectral theory for Schrödinger operators with δ-interactions supported on curves in ℝ³
Language: English
Authors: Behrndt, Jussi 
Frank, Rupert L. 
Kühn, Christian 
Lotoreichik, Vladimir 
Rohleder, Jonathan 
Keywords: Schrödinger operators
Issue Date: 21-Nov-2016
Publisher: Springer
Source: Annales Henri Poincaré 4 (18): 1305-1347 (2016)
Journal or Series Name: Annales Henri Poincaré 
Abstract (english): The main objective of this paper is to systematically develop a spectral and scattering theory for self-adjoint Schrödinger operators with δ-interactions supported on closed curves in R3. We provide bounds for the number of negative eigenvalues depending on the geometry of the curve, prove an isoperimetric inequality for the principal eigenvalue, derive Schatten–von Neumann properties for the resolvent difference with the free Laplacian, and establish an explicit representation for the scattering matrix.
DOI: 10.15480/882.1775
ISSN: 1424-0661
Institute: Mathematik E-10 
Type: (wissenschaftlicher) Artikel
License: CC BY 4.0 (Attribution) CC BY 4.0 (Attribution)
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
Behrndt2017_Article_SpectralTheoryForSchrödingerOp.pdfVerlags-PDF892,23 kBAdobe PDFThumbnail
Show full item record

Page view(s)

Last Week
Last month
checked on Sep 28, 2020


checked on Sep 28, 2020

Google ScholarTM


Note about this record


This item is licensed under a Creative Commons License Creative Commons